# SDR ASOA201100859

- Difficulty date: April 13, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 30,068 hours, 26,151 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Chafed
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

621 BULKHEAD VERTICAL STIFFENER AT BL 0 IS CHAFED APPROX 1" L X .5" W X .005 ABOVE ESB.  BLENDED AREA ON FS 621 BL 0.02 MEMBER IAW REO 601R-53-61-1523.   PERFORMED EDDY CURRENT INSP ON THE NEWLY BLENDED AREA OF THE VERTICAL STIFFENER AT FS 621, BL0.0.  NO INDICATIONS FOUND AT THIS TIME IAW ITEM 4 OF REO 601R-53-61-1523 AND NDTM PART 1, 51-20-06. TREATED & RESTORED FINISH TO REPAIRED AREA ON 621 BULKHEAD VERT STIFFENER AT BL 0 IAW REO 610R-53-61-1523, STEP 3.     THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
